# SDR RAIA950729

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 915E13
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7442 - PAX DOOR LIGHT CAME ON.  MAINTENANCE ADJUSTED PAX DOOR MICROSWITCH.  SYSTEM CHECK OF DOOR REVEALED NORMAL INDICATIONS AND OPERATION.  (W)
